# SDR AT9900294

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE LEFT FORWARD LOWER FLOOR PANEL BRACKET CORRODED AT BS 218 LBL 42. REMOVED BRACKET, CUT, DRILLED, TRIM, ALODINED, PRIMED, INSTALLED NUT PLATE ON BRACKET AND INSTALLED IAW DC9 SRM 51-30-2, 53-21-0 FIG 2D, 51-10-3 AND 53-20-0.
